# SDR UPS804738

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45898
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND THE CENTER WING LOWER SURFACE LT AFT CORNER BULKHEAD ATTACH ANGLE CRACKED.  MAINTENANCE REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20 AND 51-3-0.
